Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How to reverse side effects of Ciprofloxacin and promote cellular healing?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I got Ciprofloxacin to treat a minor ear infection.
Now I have side effects from Cipro since 8 weeks.

My symptoms from the Ciprofloxacin side effects are:
tendonitis/tendinosis, muscle twitching/spasm/pain, neuropathy, tinnitus, headache, etc...
I was a healthy 26 year old athlete before this poison destroyed my body.

What can be done to reverse the damage and to promote cellular healing?

Sincerely, XXXXXXX
Posted Fri, 8 Aug 2014 in Lupus
 
 
Answered by Dr. Shruti Rijhwani 58 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that ciprofloxacin is very common antibiotic and these are rare symptoms that you are getting .

First thing is that you need to be patient as the recovery is going to take time . There is no antidote for the drug hence these symptoms will basically heal on their own . There are no recommendations for any treatment but still taking vitamin C is helpful . Have a well balanced diet and avoid any medicine as far as possible . Keep your self hydrated to flush out toxins .

For tendinitis adequate rest and physiotherapy is advisable.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: How to reverse side effects of Ciprofloxacin and promote cellular healing? 6 minutes later
What about high magnesium supplementation?
 
 
Answered by Dr. Shruti Rijhwani 6 minutes later
Brief Answer:
Follows

Detailed Answer:
Dear Sir,

There is no FDA approval for its use in treatment so cannot be recommended in high doses but still a multivitamin tablet along with magnesium supplementation can be considered , there is no harm in trying it at recommended dosage.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor